# SDR UALA2013020100601

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 63,002 hours, 23,675 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE TIRES VIBRATE EXCESSIVELY ON GEAR RETRACTION ON TAKEOFF.  REPLACED BOTH NLG TIRES PER AMM.
